# SDR CALA2017031900653

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 69,780 hours, 18,465 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 2153
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY OVEN 507 SMOKING AND SPARKING.  TURNED OFF AND SMOKE DISSIPATED. REMOVED AND REPLACED OVEN AT POS 507, OPS CK GOOD.
